Alert archive / Maine / Gale Warnings in 2016

Gale Warning 25, NWS Gray, ME

April 6, 2016

NWS Gray, ME issued this gale warning at Apr 6, 2016, 3:26 PM EDT. It took effect at Apr 7, 2016, 4:00 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2016, 3:26 PM EDT (19:26 UTC)
In effect from
Apr 7, 2016, 4:00 AM EDT
Expired
Apr 8, 2016, 2:45 AM EDT
In force
23 hr
Issued by
NWS Gray, ME

The text

As transmitted.

262 
WHUS71 KGYX 061926
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
326 PM EDT WED APR 6 2016

...GALE WARNING IN EFFECT...

ANZ153-070930-
/O.UPG.KGYX.SC.Y.0046.160407T1600Z-160408T0900Z/
/O.NEW.KGYX.GL.W.0025.160407T0800Z-160408T0800Z/
CASCO BAY-
326 PM EDT WED APR 6 2016

...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>152-154-070930-
/O.UPG.KGYX.GL.A.0008.160407T1200Z-160408T0800Z/
/O.NEW.KGYX.GL.W.0025.160407T0800Z-160408T0800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
326 PM EDT WED APR 6 2016

...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
708 
WHUS71 KGYX 070653
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
253 AM EDT THU APR 7 2016

...GALE WARNING IN EFFECT...

ANZ150>154-072100-
/O.CON.KGYX.GL.W.0025.160407T0800Z-160408T0800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
253 AM EDT THU APR 7 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...13 TO 18 FEET OUTSIDE OF THE BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
954 
WHUS71 KGYX 071912
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
312 PM EDT THU APR 7 2016

...GALE WARNING IN EFFECT...

ANZ150>154-080800-
/O.CON.KGYX.GL.W.0025.000000T0000Z-160408T0800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
312 PM EDT THU APR 7 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
867 
WHUS71 KGYX 080645
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
245 AM EDT FRI APR 8 2016



ANZ150-152-154-082045-
/O.CAN.KGYX.GL.W.0025.000000T0000Z-160408T0800Z/
/O.NEW.KGYX.SC.Y.0047.160408T0645Z-160409T1600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
245 AM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-082045-
/O.CAN.KGYX.GL.W.0025.000000T0000Z-160408T0800Z/
/O.NEW.KGYX.SC.Y.0047.160408T0645Z-160408T2200Z/
PENOBSCOT BAY-CASCO BAY-
245 AM EDT FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Apr 6, 10:27 AM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 6, 10:27 AM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1027 AM EDT WED APR 6 2016

.SYNOPSIS...
COLD HIGH PRESSURE MOVES EAST TODAY WHILE LOW PRESSURE DEVELOPS
OVER THE GREAT LAKES. WARMER AIR WILL MOVE BACK INTO THE REGION ON
THURSDAY AS THE LOW PRESSURE MOVES THROUGH THE SAINT LAWRENCE
VALLEY. EXPECT A PERIOD OF RAIN THURSDAY INTO THURSDAY NIGHT
AHEAD OF A COLD FRONT. THERE WILL BE A FEW WIDESPREAD SHOWERS BEHIND
THE COLD FRONT ON FRIDAY. EVEN COLDER AIR WILL MOVE DOWN OUT OF
CANADA THIS WEEKEND.

&&
14Z UPDATE...
QUICK UPDATE TO ADJUST TEMP/TD/SKY GRIDS. MID AND HIGH LEVEL
CLOUDS BEGINNING TO SPILL INTO WESTERN ZONES LATE THIS MORNING AND
THIS TREND WILL CONTINUE THROUGH MID AFTERNOON WHEN MOST OF THE
FORECAST AREA WILL SEE MOSTLY CLOUDY SKIES. EXPECT ANY OVER-
RUNNING SNOW SHOWERS TO HOLD OFF IN NORTHERN ZONES UNTIL LATER
THIS EVENING AND OVERNIGHT. NO OTHER CHANGES PLANNED ATTM.

PREVIOUS DISCUSSION...
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOOK FOR THICKENING AND LOWERING CLOUDS...ESPECIALLY THIS
AFTERNOON WITH AN INCREASING SOUTHERLY WIND. AS WAA ASSOCIATED
WITH SFC LOW TRACKING TO OUR WEST BEGINS TO MOVE THRU THE CWA
ALOFT. THE INCREASING CLOUDS WILL KEEP THE HIGHS IN THE 30S TO
AROUND 40. THINKING ANY REAL PRECIP WILL HOLD OFF UNTIL AROUND OR
AFTER SUNSET...BUT COULD SEE SHSN OR FLURRY FROM THE WHITES NWD IN
NH LATE THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
ENERGETIC 500 MB WAVE DIVES INTO BASE OF TROUGH OVER OHIO VLY THU
AND THEN LIFTS NE ACROSS NEW ENGLAND AS IT TILTS NEGATIVE LATE
THU AND THU EVENING.

INITIALLY WARM FRONT MOVES THRU TONIGHT...BUT SHOULD PRODUCE ONLY
PRECIP.,..AND MAY PRODUCE VERY LITTLE...IF ANY PRECIP ACROSS THE
COAST AND SRN NH. MINS WILL GENERALLY OCCUR EARLY THIS EVENING
/OR LATER IN THE EVENING IN THE N AND E/ WITH TEMPS THEN RISING
THRU THE REST OF THE NIGHT. TEMPS ALOFT ARE COLD ENOUGH TO PRODUCE
SNOW...BUT THE BOUNDARY LYR WILL WARM...AND P-TYPE NEAR THE COAST
AND ON MOST OF THE COAST WILL BE RAIN /ALTHOUGH COULD SEE IT
START AS A BRIEF PERIOD OF SNOW MOST EVERYWHERE...ANY SNOW ACCUMS
WILL BE IN THE FOOTHILLS AND MOUNTAINS WITH AMOUNTS IN THE 1-3
INCHES FROM N TO S...WITH PERHAPS A FEW SLIGHTLY HIGHER AMOUNTS
ALONG THE INTL BORDER AND ACROSS THE HIGHER ELEVATIONS BEFORE A
CHANGE TO RAIN EARLY TO MID THU MORNING.

THE STEADIER HEAVIER RAIN WILL HOLD OFF UNTIL THU AFTERNOON THRU
THU EVENING...AND THIS WHEN BULK OF PRECIP WILL FALL. QPF WILL BE
ON THE ORDER OF AN INCH TO AN INCH AND HALF...WITH SOME LOCALIZED
HIGHER AMOUNTS OF NEAR 2 INCHES...ESPECIALLY ALONG THE SE FACING
SLOPES. OVERALL...THE HTREAT OF FLOODING IS LOW AS RIVER LVLS HAVEFALLEN
OFF OVER THE LAST FEW DAYS...AND THERE IS LITTLE SNOWPACK TO
SPEAK OFF TO ADD TO RUN OFF...BUT SOME LOCALIZED FLOODING CANNOT
BE RULED OUT. HIGHS THURSDAY WILL RANGE FROM THE UPPER 40S TO MID
50S...WITH LOWS THU NIGHT IN THE MID TO UPPER 30S N...TO LOW 40S
S. STEADY RAIN SHOULD TAPER OFF TO SHOWERS OF RAIN AFTER
MIDNIGHT...WITH SOME SNOW SHOWERS RETURN TO THE HIGHER ELEVATIONS
IN THE N.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
EXPECT SOME ATTEMPT AT CLEARING BEHIND THE FRONT ON FRIDAY... BUT
WITH THE UPPER LOW NEAR THE AREA THERE WILL STILL BE A CHANCE FOR
SHOWERS ESPECIALLY DURING THE AFTERNOON. ANOTHER FRONT DROPS SOUTH
ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY USHERING IN EVEN COLDER
TEMPERATURES. THE BRUNT OF THIS COLD AIR MASS WILL BE FELT ON
SUNDAY WHEN HIGH TEMPERATURES MAY ONLY BE IN THE 30S WITH LOWS IN
THE TEENS AND 20S.

AS THE UPPER LEVEL TROUGH REMAINS OVER NEW ENGLAND SATURDAY AND
SUNDAY... THERE WILL BE THE POTENTIAL FOR WAVES TO ROTATE AROUND
THE BASE OF THIS TROUGH AND POTENTIALLY GENERATE A COASTAL LOW.
THERE ARE A COUPLE OF WAVES ADVERTISED BY THE MODELS THIS WEEKEND
WITH THE STRONGEST BEING SATURDAY NIGHT INTO SUNDAY. THE ECMWF
DEVELOPS THE STRONGEST COASTAL LOW AND PULLS THIS LOW BACK CLOSE
ENOUGH TO THE COAST TO DELIVER A ROUND OF LIGHT SNOW. STILL A LOT
OF UNCERTAINTY AS TO WHETHER THIS SCENARIO WILL UNFOLD... HOW
STRONG THE LOW MIGHT BE... AND WHETHER IT WILL MOVE CLOSE ENOUGH
TO THE COAST TO BRING SNOW TO NORTHERN NEW ENGLAND. AT THIS TIME
THERE IS THE POTENTIAL FOR A FEW INCHES OF SNOW OR NOTHING AT ALL.

THE UPPER LOW LIFTS NORTH INTO EASTERN CANADA EARLY NEXT WEEK.
BEHIND IT EXPECT SOME BRIEF RIDGING ALOFT AND MODERATING
TEMPERATURES. ANOTHER UPPER TROUGH TRACKS THROUGH THE NORTHERN
GREAT LAKES AND INTO QUEBEC ON TUESDAY. THIS WILL PROVIDE OUR NEXT
CHANCE OF RAIN AS THIS SYSTEM MOVES THROUGH TUESDAY INTO
WEDNESDAY... WITH THE CORE OF THE SYSTEM PASSING TO OUR NORTH
LEAVING US IN THE WARM SECTOR OF THIS CYCLONE. COLDER AIR RETURNS
AGAIN BEHIND IT FOR MID TO LATE WEEK.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...VFR THRU EARLY EVENING. MVFR CONDS MOVE IN TONIGHT AS
CIGS BEGIN TO LOWER...WITH IFR IN RAIN/FOG THU INTO THU NIGHT
BEFORE SOME IMPROVEMENT TOWARD DAYBREAK FRI.

LONG TERM...SHOULD SEE GENERAL IMPROVEMENT TO VFR ON FRIDAY BEHIND
THE FRONT WITH SCATTERED SHOWERS TEMPORARILY PRODUCING MVFR
CONDITIONS. THERE IS AN OUTSIDE CHANCE OF A COASTAL STORM
PRODUCING LIGHT SNOW ALONG THE COAST SATURDAY NIGHT INTO SUNDAY
BUT OTHERWISE EXPECT VFR CONDITIONS TO PERSIST THROUGH THE
WEEKEND.

&&

.MARINE...
SHORT TERM...QUIET ON THE WATERS THRU THIS EVENING...THEN WILL
SEE S FLOW INCREASE TO SCA...AND POSSIBLY TO GALES BY MIDDAY THU
INTO THU EVENING. BEST CHC FOR GALES WILL BE EAST OF CASCO
BAY...AND COULD SEE STRONG GALES S OF PENOBSCOT BAY THU AFTERNOON
AND EVENING.

LONG TERM...FLOW SHIFTS TO WESTERLY OVER THE GULF OF MAINE ON
FRIDAY BEHIND THE FRONT THOUGH SPEEDS SHOULD BE DIMINISHING.
ANOTHER FRONT WILL DROP DOWN FROM THE NORTH SATURDAY NIGHT. NORTH
TO NORTHWEST WINDS AND COLD ADVECTION BEHIND THIS FRONT WILL
LIKELY LEAD TO A PERIOD OF ADVISORY LEVEL WIND SPEEDS SATURDAY
NIGHT INTO SUNDAY NIGHT.

&&

.TIDES/COASTAL FLOODING...
VERY HIGH ASTRONOMICAL TIDES WILL CONTINUE THIS WEEK. WINDS
INCREASE AND SEAS BUILD THURSDAY AND WE EXPECT COASTAL FLOOD AND
SPLASH-OVER ISSUES NEAR THE TIME OF THE LATE EVENING HIGH TIDE ON
THURSDAY. WINDS WILL MAINLY BE FROM THE SSE...SO THIS IS NOT A
CLASSIC CASE WITH THE CONTRIBUTIONS FROM THE EKMAN SPIRAL.
NEVERTHELESS...AN ASTRONOMICAL TIDE OF 11.5' IN PORTLAND WILL
LIKELY COMBINE WITH 10+ FOOT WAVES...NEAR GALE FORCE WINDS...AND A
STORM SURGE BETWEEN 1 AND 2 FEET TO PRODUCE COASTAL FLOODING NEAR
THE TIME OF HIGH TIDE (1158 PM THURSDAY IN PORTLAND HARBOR). MINOR
FLOODING COULD EXPAND ALL THE WAY UP THE COAST TO THE PENOBSCOT
BAY REGION. THEREFORE...COASTAL FLOOD WATCHES MAY BE NEEDED.

MODERATE FLOODING COULD OCCUR NEAR EXPOSED AREAS TO THE SE
DIRECTION. THIS MAY ALSO INCLUDE THE BACKBAY AREA IN HAMPTON AS
WELL AS GRANITE POINT ROAD IN BIDDEFORD.

THE NART BASED WAVE RUN-UP OUTPUT SUGGESTS EROSION AND OVERWASH
LIKELY FOR JENNIS AND CAMP ELLIS BEACHES...WHILE EROSION WILL
OCCUR AT FORTUNES ROCKS...FERRY AND POPHAM BEACHES.

THE THURSDAY MORNING HIGH TIDE WILL NEED TO BE MONITORED AS WELL.
HOWEVER THIS TIDE IS NOT AS HIGH AS THE EVENING TIDE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON THURSDAY TO 5 AM EDT FRIDAY FOR
     ANZ153.
     GALE WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT
     FOR ANZ150>152-154.

&&
Hazardous weather outlook, Apr 6, 3:54 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
354 AM EDT WED APR 6 2016

MEZ023>028-NHZ014-070800-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
354 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG ONSHORE SOUTHERLY WINDS OVER THE GULF OF MAINE ON THURSDAY
WILL COMBINE WITH HIGH ASTRONOMICAL TIDES TO CREATE THE POTENTIAL
FOR COASTAL FLOODING AND SPLASHOVER AROUND THE TIME OF HIGH TIDE
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-018>022-NHZ004>013-015-070800-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
354 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A PERIOD OF HEAVY RAINFALL IS EXPECTED THURSDAY INTO THURSDAY
NIGHT AHEAD OF A COLD FRONT. THIS HEAVY RAIN WILL LEAD TO RISES ON
AREA RIVERS. IT IS POSSIBLE THAT A FEW RIVERS COULD RISE TO NEAR
FLOOD STAGE THURSDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-NHZ001>003-070800-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
354 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STORM SYSTEM TRACKING THROUGH THE GREAT LAKES AND INTO SOUTHERN
CANADA IS EXPECTED TO BRING A FEW INCHES OF SNOW TO THE MOUNTAINS
OF NORTHERN NEW HAMPSHIRE AND NORTHWEST MAINE WEDNESDAY NIGHT INTO
THURSDAY. PRECIPITATION WILL CHANGE TO RAIN ON THURSDAY AHEAD OF A
COLD FRONT. RAIN AND SNOW MELT WILL LEAD TO RISES ON AREA RIVERS
WITH A CHANCE FOR A FEW RIVERS TO RISE TO NEAR FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-070800-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
354 AM EDT WED APR 6 2016

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

GALES AND HIGH SEAS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-070800-
CASCO BAY-
354 AM EDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALES AND HIGH SEAS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:37 AM EDTGale WatchGYX12 hr
Apr 6, 3:37 AM EDTSmall Craft AdvisoryGYX12 hr
Apr 6, 3:12 PM EDTHigh Wind WatchGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York12 hr
Apr 6, 3:34 PM EDTFlood WatchGYXFranklin, Oxford, Somerset35 hr
Apr 6, 3:51 PM EDTCoastal Flood WatchGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York11 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.